Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

did anyone have anxiety after taking birth control pills??

Posted by on Jun. 14, 2007 at 11:38 PM
  • 2 Replies
  • 270 Total Views
  Hey did anyone have anxiety after taking birth control pills??  I know I did and so did a few of my friends..We usually got headaches, panic attacks, increased worrying and I know I would flip out of the smallest thing..I have a read a few articles and most say that the docs know this but they get so much money from the pharmecuetical companies that nothing is really being done about it and many women are not aware of this side effect.  Anyone think this is a problem?
by on Jun. 14, 2007 at 11:38 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
katmom23
by New Member on Jun. 15, 2007 at 11:52 AM
Yes I had really bad anxiety and panic attacks after taking YAZ it was awful. Talk to your PCP about it and see it you can get some help
anozira36
by New Member on Jul. 17, 2007 at 1:14 AM
glad for info on yaz. i was gonna try it. i have to say since being on seasonique my panick attacks haven;t been coming and only minor anxiety. i am on the pill for anxiety . its a chemical imbalence that can trigger the anxiety. so u may not need the hormone or have to much of the hormone from the pill in your system.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)